Bit apprehensive

Discussion in 'Duromine Questions and Answers' started by Rozza, Apr 16, 2018.

  1. Rozza

    Rozza New Member
    Registered

    Joined:
    Apr 15, 2018
    Messages:
    1
    Likes Received:
    0
    Morning... havent done my introduction yet but just wanted to share how i feel..

    Took my first 30mg duromine yesterday.. it was a good day but felt woogy (but very alert) most of the day.. had a few funny spells but they passed... slept terribly (i have taken duromine in the past -3 yrs ago and never had issues as i am an early riser)

    Woke this morning and feel like i have a migraine building so decided to not take duromine today as i took some codral cold and flu tablets (they help relieve the pressure in my head) .. and i read you should not mix the flu tablets wuth duromine anyway... but i was also feeling apprehensive about taking my second dose... i did not enjoy the feelings i experienced yesterday... and with kids going back to school and normal routine kicks back in, i cannot afford to be a space cadet... if that makes sense..

    Anyways... just venting a bit... feels better putting it out there how i feel. Hope you all have a good day.
     
  2. Stargazer

    Stargazer Member
    Registered

    Joined:
    Mar 29, 2018
    Messages:
    58
    Likes Received:
    76
    Ohhh that’s a shame.

    The side effects are usually worst in the first week, they may reduce or go away altogether after that but it’s different for everyone. The side effects can also change daily so you may not get that side effect every day (see daily updates from other users)!

    If you think you can’t function optimally on it now, then when *is* a good time to start (and start then instead)? If there’s no good time then your choice is to manage the side effects as best you can for a week or throw the packet out.

    Alternatively you could try what some other users do and halve the dose or take it every other day :)

    I guess you just have to weigh the benefits against the side effects and decide what’s best for you (try to get as much rest as possible even though that’s hard sometimes, drink plenty of water and eat regularly) x
     
    Jana and April like this.
  3. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,685
    Likes Received:
    585
    Hi Rozza! Welcome to the forum! I am sorry about the unpleasant effect of Duromine. I hope it gets better. Stargazer gave you great tips.

    There is just one thing I want to add. Don’t give up! It doesn’t matter if you are going to use Duromine or not, do your best to get as close to your goal as possible. Keep fighting stubborn excess kilos and stay happy and motivated!
     
Loading...